Joint Pains while taking HCG injections?

classic Classic list List threaded Threaded
6 messages Options
Reply | Threaded
Open this post in threaded view
|

Joint Pains while taking HCG injections?

bondck
I am starting my 5th week of HCG injections and for the past week I have had severe joint pains (wrists, knuckles, elbows, and knees). Has anyone experienced this before? It is my T.O.M. although it has been very light so not sure this has anything to do with it. Any insight would be greatly appreciated!
Reply | Threaded
Open this post in threaded view
|

Re: Joint Pains while taking HCG injections?

TheChicsporadic
Hmm, I am into homeopathic HCG so I could not possibly help you if to share my personal experience but a friend of mine tried injection on her first try on HCG, she did not experience joint pains whatsoever, but she opted the drops on her second cycle though . I am pretty it has nothing to do with the HCG as it is natural but better consult your doctor for this.
Reply | Threaded
Open this post in threaded view
|

Re: Joint Pains while taking HCG injections?

PMB1919
In reply to this post by bondck
Early 40’s male. I began the HCG Diet about 5 weeks ago... After the 12th day I woke with severe pain in both feet and both knees. I could barely walk and by that night, with the help of friends, I checked into the ER. All my blood work checked out and I was released the next morning. I could not walk for the next 5 days, as I could not put any weight on my legs. Slowly, I could walk a little. I had more blood work drawn that tested for autoimmune diseases and all of that checked out as well, except the inflammation marker which was 50.

Yesterday marked 3 weeks of stopping the diet (the day I woke with the pain). Now I can walk, but pain and swelling is still present, especially in the right knee and foot, and balance can be an issue. Pain and swelling is relegated to the knees, behind the knees at times, and the feet – mostly the tendons and the ligaments. I saw a Rheumatologist yesterday and began a 2-week schedule of Prednisone this morning.

What I am hoping for is someone that has gone through this, or something similar, and came out the other side, or not, and can be of help. I should note that I have never had joint pain. I eat extremely well and was only looking to lose 10-15lbs, which I did.

Any help would be greatly appreciated… Thanks
Reply | Threaded
Open this post in threaded view
|

Re: Joint Pains while taking HCG injections?

bondck
The pain I experienced a couple years back was in all my joints - wrists, knees, fingers, elbows, ankles, etc.. I could barely walk as well althought I didn't have swelling. The pain came on quick and got progressively worse within a few days. I had blood work done including tests for rheumatic disorder but all came back negative. I immediatly stopped the HCG injections and the pain went away within a few weeks. About a year later, I tried HCG injections again but with a different company and never had the problems I had before. People have said the joint pain was probably because my body was going through detox but I honestly think it was the injection. Maybe a bad batch???
Reply | Threaded
Open this post in threaded view
|

Re: Joint Pains while taking HCG injections?

PMB1919
Thank you so much, Bondck… It sounds like we had a similar reaction. I have been on Prednisone for a month now and things are much better. I’ll be off of that medication in a few days. It’s been a total of 2 months since the onset… I’m not 100% yet, but I seem to be going in that direction. You feedback helps. My Rheumatologist believes that my gut/healthy bacteria was compromised, thus leading to an immune response. He said it is very rare, but that he has seen a very similar reaction in chemotherapy patients.

Thanks again…
Reply | Threaded
Open this post in threaded view
|

Re: Joint Pains while taking HCG injections?

twogees
In reply to this post by PMB1919
I have done both homeopathic and also injectible HCG and find them both to have been highly effective at weight loss (50 lbs total).  The issue with joins happened to me as well, but not until into my 6th week of my second round of this as injectible (never had this experience with homeopathic but find it hard to find GENUINE hcg homeopathic).  

It is now 2 months after I started feeling extreme pain in my right knee, mostly tendons and ligaments, but also it seems to move from knee to knee and sometimes wrists, ankles, feet, elbows, and even inner thighs.  

Usually thought it only lasts for a short while.  I have experienced some relief from using S-Acetyl Glutathione supplements and also high doses of an enzyme product called Wobenzym N (like 10 tabs 3x a day).  My blood test checked out completely normal, no inflammation markers, nothing.  It is frustrating to have some bad days still, but it seems to be working its way out of my system slowly.

I hope this helps.